Originally Posted by MattHughesRocks
I didn't go to the doctor but I called and talked to a nice nurse lady. She got me Amoxacilin (sp?) called into the pharmacy( and she told me to get a nasal spray) . I started taking it then on the third day (yesterday) I started to feel so much better that I actually went out after work to WalMart ( I was out of EVERYTHING cause I've been too sick to do anything and barely making it through work) now today I feel totally sick again. It has been mostly sinus, bloody nose ( a bad one) and headaches but some of the days I am so sick to my stomach
I don't know but this •••• blows. I hate Mad Cow Disease
If you're having a lot of drainage down your throat, that could be making your stomach upset; I know it makes me feel sick to my stomach at times. Are you taking Mucinex?
Show me the right path, O Lord; point out the road for me to follow. Lead me by Your truth and teach me, for You are a God who saves me. All day long I put my hope in You. (Psalm 25: 4-5)
"For God so loved the world that He gave His only son, that whoever believes in Him shall not perish but have eternal life." (John 3:16)